A. Ahmad, M. Baca, and S. Sultan, Minimal doubly resolving sets of Necklace graph, Mathematical report, issue.70, p.20, 2018.
DOI : 10.21496/ams.2017.002

A. Ahmad, M. Imran, O. Al-mushayt, and S. A. Bokhary, On the metric dimension of barcycentric subdivision of Cayley graphs Cay, Miskolc Mathematical Notes, vol.16, pp.637-646, 2015.

R. F. Bailey and P. J. Cameron, Basie size, metric dimension and other invariants of groups and graphs, Bull. London Math. Soc, vol.43, pp.209-242, 2011.
DOI : 10.1112/blms/bdq096

URL : http://www.math.uregina.ca/~bailey/papers/basesize_metdim.pdf

R. F. Bailey and K. Meagher, On the metric dimension of Grassmann graphs, Discret. Math. Theo. Comput. Sci, vol.13, issue.4, pp.97-104, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00990476

Z. Beerloiva, F. Eberhard, T. Erlebach, A. Hall, M. Hoffmann et al., Network discovery and verification, IEEE J. Sel. Area Comm, vol.24, pp.2168-2181, 2006.

P. S. Buczkowski, G. Chartrand, C. Poisson, and P. Zhang, On k-dimensional graphs and their bases, Periodica Math.Hung, vol.46, issue.1, pp.9-15, 2003.

J. Cceres, C. Hernando, M. Mora, I. M. Pelayoe, M. L. Puertas et al., On the metric dimension of cartesian products of graphs, SIAM J. Discrete Math, vol.21, pp.423-441, 2007.

G. Chartrand, L. Eroh, M. A. Johnson, and O. R. Oellermann, Resolvability in graphs and the metric dimension of a graph, Discrete Applied Mathematics, vol.105, pp.99-113, 2000.

G. Chartrand, C. Poisson, and P. Zhang, Resolvability and the upper dimension of graphs, Computers and Mathematics with Applications, vol.39, pp.19-28, 2000.
DOI : 10.1016/s0898-1221(00)00126-7

URL : https://doi.org/10.1016/s0898-1221(00)00126-7

M. Fehr, S. Gosselin, and O. Oellermann, The metric dimension of Cayley digraphs, Discrete Math, vol.306, pp.31-41, 2006.
DOI : 10.1016/j.disc.2005.09.015

URL : https://doi.org/10.1016/j.disc.2005.09.015

J. L. Gross and J. Yellen, Graph theorey and its applications, 2006.

F. Harary and R. A. Melter, On the metric dimension of a graph, Ars. Combin, vol.2, pp.191-195, 1976.

I. Javaid, M. N. Azhar, and M. Salman, Metric dimension and determining number of Cayley graphs, World Applied Sciences Journal, vol.18, issue.12, pp.1800-1812, 2012.

M. A. Johnson, Structure-activity maps for visualizing the graph variables arising in drug design, Journal of Biopharmaceutical Statistics, vol.3, pp.203-236, 1993.

M. Imran, S. A. Bokhary, A. Ahmad, and A. Semani?ová-fe?ov?íková, On classes of regular graphs with constant metric dimension, Acta Mathematica Scientia, Series B, vol.33, issue.1, pp.187-206, 2013.

M. Imran, A. Q. Baig, and A. Ahmad, Families of plane graphs with constant metric dimension, Utilitas Math, vol.88, pp.43-57, 2012.

M. Imran, S. A. Bokhary, and A. Ahmad, On the metric dimension of two classes of convex polytopes, JCMCC, vol.77, pp.51-63, 2011.

M. Imran and H. M. Siddiqui, Computing the metric dimension of convex polytopes generated by the wheel related graphs, Acta Math. Hungar, vol.149, pp.10-30, 2016.

A. Kelenc, N. Tratnik, and I. G. Yero, Uniquely identifying the edges of a graph: the edge metric dimension, 2016.

A. Kelenc, D. Kuziak, A. Taranenko, and I. G. Yero, On the mixed metric dimension of graphs, Applied Mathematics and Computation, vol.314, pp.429-438, 2017.
DOI : 10.18690/978-961-286-113-1.7

URL : http://press.um.si/index.php/ump/catalog/download/295/259/478-1

S. Khuller, B. Raghavachari, and A. Rosenfeld, Landmarks in graphs, Discrete Appl. Math, vol.70, pp.217-229, 1996.
DOI : 10.1016/0166-218x(95)00106-2

URL : https://doi.org/10.1016/0166-218x(95)00106-2

J. Kratica, V. Kovacevic-vujcic, M. Cangalovic, and M. Stojanovic, Minimal doubly resolving sets and the strong metric dimension of some convex polytopes, Appl. Math. Comput, vol.218, pp.9790-9801, 2012.
DOI : 10.1016/j.amc.2012.03.047

R. A. Melter and I. Tomescu, Metric bases in digital geometry, Computer Vision, Graphics, and Image Processing, vol.25, pp.113-121, 1984.
DOI : 10.1016/0734-189x(84)90051-3

A. Sebö and E. Tannier, On metric generators of graphs, Math. Oper. Res, vol.29, pp.383-393, 2004.

P. J. Slater, Leaves of trees, Proc. 6th Southeastern Conf. on Combinatorics, Graph Theory, and Computing, pp.549-559, 1975.

T. Vetrik and A. Ahmad, Computing the metric dimension of the categorial product of graphs, International Journal of Computer Mathematics, vol.94, issue.2, pp.363-371, 2017.